Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 77, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jun 6, 2011, 4:15 PM CDT for Brazoria County, Fort Bend County, Harris County, Texas. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2011, 4:15 PM CDT (21:15 UTC)
- Expired
- Jun 6, 2011, 5:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Brazoria County, TX, Fort Bend County, TX, Harris County, TX
The radar
The Houston radar (KHGX), 50 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 4:20 PM CDT | HAIL 0.75 | Missouri City, TX | |
| Jun 6, 4:30 PM CDT | TSTM WND DMG | Missouri City, TX | PALM TREES DOWNED IN SIENA PLANTATION |
| Jun 6, 4:30 PM CDT | HAIL 1.75 | Manvel, TX | GOLFBALL SIZED HAIL AT INTERSECTION OF STATE HIGHWAY 6 AND FM HIGHWAY 288 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.3 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3767 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
856 WUUS54 KHGX 062115 SVRHGX TXC039-157-201-062200- /O.NEW.KHGX.SV.W.0077.110606T2115Z-110606T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 415 PM CDT MON JUN 6 2011 THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BRAZORIA COUNTY IN SOUTHEAST TEXAS... EASTERN FORT BEND COUNTY IN SOUTHEAST TEXAS... SOUTHERN HARRIS COUNTY IN SOUTHEAST TEXAS... * UNTIL 500 PM CDT * AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MISSOURI CITY...AND MOVING WEST AT 10 MPH. * LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT LIMITED TO RELIANT PARK...WEST UNIVERSITY PLACE...TOWN WEST...SUGAR LAND...STAFFORD...SOUTHSIDE PLACE...RICHMOND...PECAN GROVE... MISSION BEND...MEADOWS...MANVEL...FRESNO...FIRST COLONY AND BELLAIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE BUILDINGS. TAKE COVER NOW! && PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE... OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 2933 9570 2975 9582 2973 9542 2948 9534 TIME...MOT...LOC 2115Z 074DEG 10KT 2957 9552 $$
2 follow-up statements
757 WWUS54 KHGX 062125 SVSHGX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 425 PM CDT MON JUN 6 2011 TXC039-157-201-062200- /O.CON.KHGX.SV.W.0077.000000T0000Z-110606T2200Z/ HARRIS TX-FORT BEND TX-BRAZORIA TX- 425 PM CDT MON JUN 6 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR BRAZORIA...FORT BEND AND HARRIS COUNTIES... AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MISSOURI CITY...MOVING SOUTHWEST AT 15 MPH. PENNY SIZE HAIL WAS REPORTED IN MISSOURI CITY. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOWN WEST...JULIFF...MISSION BEND...SUGAR LAND...FIRST COLONY... THOMPSONS...PECAN GROVE AND RICHMOND PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE BUILDINGS. TAKE COVER NOW! && LAT...LON 2970 9544 2948 9534 2933 9570 2975 9582 TIME...MOT...LOC 2125Z 056DEG 12KT 2954 9553 $$
699 WWUS54 KHGX 062145 SVSHGX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 445 PM CDT MON JUN 6 2011 TXC039-157-201-062200- /O.CON.KHGX.SV.W.0077.000000T0000Z-110606T2200Z/ HARRIS TX-FORT BEND TX-BRAZORIA TX- 445 PM CDT MON JUN 6 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR BRAZORIA...FORT BEND AND HARRIS COUNTIES... AT 440 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MISSOURI CITY...MOVING SOUTHWEST AT 10 MPH. GOLF BALL HAIL WAS REPORTED IN MANVEL. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PECAN GROVE...THOMPSONS AND RICHMOND PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE BUILDINGS. TAKE COVER NOW! && LAT...LON 2962 9540 2948 9534 2933 9570 2975 9582 TIME...MOT...LOC 2145Z 044DEG 8KT 2951 9555 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:53 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 6, 2:53 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
253 PM CDT MON JUN 6 2011
.DISCUSSION...
TEMPERATURES HAVE ONCE AGAIN SOARED TO RECORD LEVELS TODAY WITH
THE ABUNDANT SUNSHINE AND SURFACE DEWPOINTS MIXING OUT. HIGH
TEMPERATURES SO FAR TODAY INCLUDE:
HOUSTON/IAH 103 DEGREES (PREVIOUS RECORD 98/1980)
HOUSTON/HOBBY 101 DEGREES (PREVIOUS RECORD 97/1977)
GALVESTON 96 DEGREES (PREVIOUS RECORD 91/2008)
COLLEGE STATION 102 DEGREES (STILL SHORT OF RECORD)
LEAGUE CITY 100 DEGREES
KHGX RADAR SHOWS SCATTERED SHOWERS/T-STORMS HAVE DEVELOPED OVER
THE COASTAL ZONES AND EASTERN HARRIS AND LIBERTY COUNTIES. HAVE
ALREADY PUT OUT A WARNING AND A COUPLE OF STATEMENTS. ACTIVITY
SHOULD INCREASE IN COVERAGE AND INTENSITY THROUGH THE LATE
AFTERNOON HOURS. THE VERY DRY LOW LEVELS AND HIGH BASES OF THE
STORMS WILL FAVOR THE LIKELIHOOD OF DOWNBURST WINDS WITH THE
STRONGEST STORMS. SPC MENTIONED THIS IN A RECENT MESOSCALE
DISCUSSION. THE ACTIVITY WILL PERSIST UNTIL AROUND SUNSET THEN
WEAKEN WITH LOSS OF DAYTIME HEATING. WILL KEEP 30 POPS GOING IN
THE FORECAST FOR THIS EVENING.
THE UPPER RIDGE OVER THE SOUTHERN STATES IS FORECAST TO SIGNIFICANTLY
WEAKEN OVER THE NEXT COUPLE OF DAYS. AT THE SAME TIME...LOW LEVEL
FLOW WILL BECOME MORE SOUTHEASTERLY RESULTING IN A GREATER GULF
INFLUENCE ON OUR WEATHER...AND A STRONGER SEABREEZE IN THE
AFTERNOONS. THESE FACTORS WILL HELP TO MODERATE MAX TEMPS QUITE A
BIT OVER THE NEXT COUPLE OF DAYS. TEMPS COULD STILL GET CLOSE TO
RECORDS TUESDAY BUT SHOULD BE WELL BELOW RECORDS STARTING
WEDNESDAY. NORMALLY AN UPPER PATTERN WITH A WEAKNESS IN THE RIDGE
WOULD BE FAVORABLE FOR CONVECTIVE DEVELOPMENT...HOWEVER THE MODELS
SHOW THAT MOISTURE WILL BE TOO LACKING FOR MUCH CONVECTIVE
DEVELOPMENT AFTER TUESDAY. WILL KEEP 20 POPS GOING FOR INLAND
AREAS TUE AFTN/EVENING AS PWS REMAIN 1.5-1.7 INCHES AND SEABREEZE
WILL HELP TO FOCUS CONVECTIVE DEVELOPMENT. KEPT FORECAST DRY FOR
WEDNESDAY THROUGH THE WEEKEND AS PWS DROP TO AROUND 1.2 INCHES.
WHILE AN ISOLATED AFTERNOON SHOWER/T-STORM CANNOT BE RULED OUT
THIS PERIOD HAVE THIS COVERED WITH 5-10 POPS. KEPT MAX TEMPS A FEW
DEGREES ABOVE MEXMOS GUIDANCE THROUGH THE WEEKEND. THE GFS SHOWS A
SURGE OF DEEPER MOISTURE SPREADING INTO SE TX BEGINNING MONDAY OF
NEXT WEEK...WHICH WOULD FAVOR AN INCREASE IN SEABREEZE ACTIVITY. THREW
IN A SLIGHT CHANCE IN THE FORECAST...THOUGH IT SHOULD BE MENTIONED
THAT THE ECMWF DOES NOT INDICATE THE INCREASE IN MOISTURE.
RECORD HIGH TEMPERATURES:
CLL IAH HOU GLS
TODAY (6/6) 104/1948 *103/2011 *101/2011 *96/2011
TUESDAY (6/7) 100/1948 99/1903 98/1977 91/2008
* NEW RECORD SET TODAY
35
&&
.AVIATION...
CU FIELD BEGINNING TO FILL THIS THIS AFTN. EXPECTING TO SEE AN AS
GOOD AS OR IF NOT BETTER PCPN COVERAGE ACROSS SE TX THIS AFTN/EVE
GIVEN THE LOCAL SOUNDINGS OF NO CAP/DECENT WIND SHEAR AND THE AL-
READY ABUNDANT HEATING/MOISTURE. MODELS ALSO INDICATING GOOD LIFT
VIA LINGERING SFC BOUNDARIES/EFFECTS OF THE WWD MOVING SHORTWAVE.
AS A RESULT HAVE KEPT MENTION OF VCTS/CB IN FOR THIS AFTN AS WELL
AS A TEMPO GROUP FOR IAH. WITH THE RIDGE BREAKING DOWN OVERNIGHT/
TOMORROW AND THE SHORTWAVE MOVING OUT...WILL JUST USE CB TOMORROW
FOR THE POSSIBILITY OF PCPN. NO MAJOR OVERNIGHT ISSUES AS ALL THE
VERY DRY AIR MIXING DOWN FROM THIS VERY DEEP N/NELY FLOW HELPS TO
KEEP THE USUAL MVFR CIGS/VIS OUT OF THE PICTURE. 41
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 73 100 73 96 73 / 30 20 20 10 10
HOUSTON (IAH) 73 98 73 94 73 / 30 20 20 10 10
GALVESTON (GLS) 78 91 78 89 78 / 20 10 10 10 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&
DISCUSSION...35
AVIATION/MARINE...41Hazardous weather outlook, Jun 6, 3:27 AM CDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 327 AM CDT MON JUN 6 2011 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-071200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 327 AM CDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NEAR RECORD HIGH TEMPERATURES ARE EXPECTED AGAIN THIS AFTERNOON. HIGHS WILL RANGE FROM THE LOWER TO MID 90S ALONG THE IMMEDIATE COAST TO BETWEEN 98 AND 103 DEGREES ACROSS INLAND AREAS. AFTERNOON HEAT INDICES WILL TOP OUT BETWEEN 98 AND 103 DEGREES. THE COMBINATION OF THE EXTREME HEAT AND AN INCREASE OF MOISTURE IN THE ATMOSPHERE WILL RESULT IN SCATTERED MAINLY AFTERNOON THROUGH EARLY EVENING SHOWERS AND THUNDERSTORMS. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. DAMAGING DOWNBURST WINDS WILL BE THE PRIMARY SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON.
In the hours before
Special weather statement, Jun 6, 2:05 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
205 PM CDT MON JUN 6 2011
TXZ200-062000-
LIBERTY-
205 PM CDT MON JUN 6 2011
...STRONG THUNDERSTORMS OVER LIBERTY COUNTY...
AT 158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES EAST OF CLEVELAND...MOVING SOUTHWEST AT
10 MPH. OTHER STRONG THUNDERSTORMS WERE DEVELOPING ACROSS THE
COUNTY...AND MOVING SLOWLY SOUTHWEST.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...TARKINGTON PRAIRIE...
MOSS HILL...PLUM GROVE...LIBERTY...KENEFICK...HARDIN...DEVERS...
DAYTON LAKES...DAYTON AND CLEVELAND.
GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN
ATTRACT LIGHTNING. IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SHELTER IN A STURDY
STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 3001 9448 2992 9459 2992 9495 3016 9509
3035 9512 3045 9486 3038 9471 3014 9463
TIME...MOT...LOC 1905Z 023DEG 7KT 3033 9480Special weather statement, Jun 6, 2:29 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
229 PM CDT MON JUN 6 2011
TXZ213-062030-
HARRIS-
229 PM CDT MON JUN 6 2011
...STRONG THUNDERSTORMS DEVELOPING OVER EASTERN HARRIS COUNTY...
AT 223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HIGHLANDS...MOVING SOUTHWEST AT 10 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...SAN JACINTO STATE
PARK...LAKE HOUSTON DAM...SOUTH HOUSTON...PASADENA...MORGAN'S
POINT...LA PORTE...KINGWOOD...JACINTO CITY...HUMBLE...HIGHLANDS...
GALENA PARK...DEER PARK...CLOVERLEAF...CHANNELVIEW...BAYTOWN AND
BARRETT.
GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN
ATTRACT LIGHTNING. IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SHELTER IN A STURDY
STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 2976 9492 2970 9496 2970 9503 2967 9498
2963 9502 2961 9525 3002 9538 3005 9525
3009 9520 3014 9509 3005 9505 3001 9506
2999 9501 2995 9499 2992 9500 2982 9491
TIME...MOT...LOC 1929Z 067DEG 8KT 2983 9503Special weather statement, Jun 6, 2:51 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
251 PM CDT MON JUN 6 2011
TXZ226-227-235>237-062030-
BRAZORIA-FORT BEND-JACKSON-MATAGORDA-WHARTON-
251 PM CDT MON JUN 6 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS OVER WESTERN BRAZORIA...MATAGORDA AND
WHARTON COUNTIES. THE STORMS WERE DRIFTING WEST AT 10 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER...WINDS 40 TO 50 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THE STRONGER STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...WADSWORTH...SOUTH
TEXAS NUCLEAR PLANT...ROSHARON...MIDFIELD...LOUISE...LAKE TEXANA
DAM...JULIFF...HUNGERFORD...DANEVANG...DAMON...BLESSING...WHARTON...W
EST COLUMBIA...THOMPSONS...SWEENY...RICHWOOD...PALACIOS...LAKE
JACKSON...LA WARD...EL CAMPO...CLUTE...BONNEY...BAY CITY...BAILEY'S
PRAIRIE AND ANGLETON.
GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN
ATTRACT LIGHTNING. IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SHELTER IN A STURDY
STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 2884 9661 2933 9650 2936 9645 2955 9549
2905 9529 2867 9615
TIME...MOT...LOC 1950Z 077DEG 9KT 2916 9585Special weather statement, Jun 6, 3:21 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
321 PM CDT MON JUN 6 2011
TXZ226-235>237-062115-
BRAZORIA-JACKSON-MATAGORDA-WHARTON-
321 PM CDT MON JUN 6 2011
...STRONG THUNDERSTORMS OVER WESTERN BRAZORIA...JACKSON...
MATAGORDA...AND WHARTON COUNTIES...
AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES WEST OF BAY CITY...MOVING SOUTHWEST AT
10 MPH. OTHER SCATTERED STRONG THUNDERSTORMS ARE DEVELOPING OVER THE
AREA AND DRIFTING SLOWLY SOUTHWEST.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THIS STORMS INCLUDE...WADSWORTH...SOUTH TEXAS
NUCLEAR PLANT...MIDFIELD...LOUISE...LAKE TEXANA DAM...HUNGERFORD...
EGYPT...DANEVANG...CORDELE...BLESSING...WHARTON...SWEENY...LA WARD...
EL CAMPO...EDNA AND BAY CITY.
GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN
ATTRACT LIGHTNING. IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SHELTER IN A STURDY
STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 2954 9620 2920 9587 2925 9578 2898 9544
2869 9605 2880 9657 2907 9678
TIME...MOT...LOC 2021Z 066DEG 7KT 2892 9626Local storm report, Jun 6, 4:13 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
413 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG MAGNOLIA 30.21N 95.75W
06/05/2011 MONTGOMERY TX EMERGENCY MNGR
SHINGLES, LARGE GUTTERS TORN OFF ROOF OF BEAR BRANCH
JUNIOR HIGH SCHOOL. LARGE TO MEDIUM TREES ALSO DOWNED.
&&
41The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:31 PM CDT | Severe Thunderstorm Warning | HGX | Colorado, Wharton | 29 min |
| Jun 5, 8:34 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery, Waller | 41 min |
| Jun 5, 10:45 PM CDT | Severe Thunderstorm Warning | HGX | Liberty | 45 min |
| Jun 6, 2:05 PM CDT | Special Weather Statement | HGX | Liberty | 55 min |
| Jun 6, 2:12 PM CDT | Severe Thunderstorm Warning | HGX | Liberty | 48 min |
| Jun 6, 2:29 PM CDT | Special Weather Statement | HGX | Harris | 61 min |
| Jun 6, 2:51 PM CDT | Special Weather Statement | HGX | Brazoria, Matagorda, Wharton | 39 min |
| Jun 6, 3:07 PM CDT | Severe Thunderstorm Warning | HGX | Harris | 38 min |
| Jun 6, 3:21 PM CDT | Special Weather Statement | HGX | Jackson, Matagorda, Wharton | 54 min |
| Jun 6, 3:29 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Matagorda | 46 min |
| Jun 6, 3:43 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Liberty | 47 min |
| Jun 6, 3:54 PM CDT | Severe Thunderstorm Warning | HGX | Jackson, Wharton | 51 min |
| Jun 6, 4:03 PM CDT | Severe Thunderstorm Warning | HGX | Liberty | 31 min |
| Jun 6, 4:13 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery, Waller | 27 min |
| Jun 6, 4:32 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Liberty | 43 min |
| Jun 6, 4:33 PM CDT | Special Marine Warning | HGX | 27 min | |
| Jun 6, 4:36 PM CDT | Severe Thunderstorm Warning | HGX | Jackson | 39 min |
| Jun 6, 4:37 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend | 38 min |
| Jun 6, 5:02 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Fort Bend | 43 min |
| Jun 6, 5:19 PM CDT | Special Weather Statement | HGX | Trinity | 56 min |
| Jun 6, 5:23 PM CDT | Special Weather Statement | HGX | Grimes, Walker | 67 min |
| Jun 6, 5:45 PM CDT | Special Weather Statement | HGX | Austin, Waller, Washington | 60 min |
| Jun 6, 6:11 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Madison | 49 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.